# SDR VNAA20250329018

- Difficulty date: January 30, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS295 BTW STGR 25RH TO 25LH, AT MAIN AVIONICS COMPARTMENT.   CORROSION ON FRAME FS295 BTW STGR 25RH TO 25LH, AT MAIN AVIONICS COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-06-101-001-A01 AND WAS REPAIRED PER CRJ-700 SRM 53-00-06-201-006-A01
